MathSciNet Relay Station
MathSciNet bibliographic data
MR2057549 (2004m:37062) 37D45 (34K18 37G15 93C23)
Song, Yongli; Wei, Junjie Bifurcation analysis for Chen's system with delayed feedback and its application to control of chaos. Chaos Solitons Fractals 22 (2004), no. 1, 75–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement